Zur Reduktion von linearen Differentialgleichungssystemen.

Volker Dietrich

Mathematische Annalen (1978)

  • Volume: 237, page 79-96
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dietrich, Volker. "Zur Reduktion von linearen Differentialgleichungssystemen.." Mathematische Annalen 237 (1978): 79-96. <http://eudml.org/doc/182777>.

author = {Dietrich, Volker},
journal = {Mathematische Annalen},
pages = {79-96},
title = {Zur Reduktion von linearen Differentialgleichungssystemen.},
url = {http://eudml.org/doc/182777},
volume = {237},
year = {1978},

AU - Dietrich, Volker
TI - Zur Reduktion von linearen Differentialgleichungssystemen.
JO - Mathematische Annalen
PY - 1978
VL - 237
SP - 79
EP - 96
UR - http://eudml.org/doc/182777
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.